# SDR REXA2018012100038

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 23,930 hours, 16,274 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 16,000 FT, A SMOKE AFT LAVATORY WARNING MESSAGE.  WENT BACK TO THE AFT LAV AND CONFIRMED NO PRESENCE OF SMOKE OR FIRE.  DUE TO A REPEAT DISCREPANCY OF THE SAME LAVATORY,  REMOVED & REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. CHECKED NORMAL.
